# SDR AALA200801708

- Difficulty date: June 26, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- Aircraft time: 64,072 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6016125
- Part serial: 93827
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEAT ROWS 18 TO AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK AT FOR EMERGENCY LIGHTS AT SEAT ROWS 18 TO AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
